# SDR CA130730003

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,438 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109222
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A DAILY INSPECTION AFTER A DAY OF FLYING THE ENGINEER ON THE MACHINE NOTICED SUBSTANTIAL PLAY ON THE HYDRAULIC PUMP DRIVE PULLEY.  HE DISSASEMBLED THE UNIT TO FIND THAT THE INNER RACE OF THE BEARING HAD COMPLETELY WORN AWAY THE AREA OF THE PULLEY WHERE THE BEARING IS PRESSED ON RESULTING IN THE LARGE AMOUNT OF PLAY.
